# SDR AALA20150305002

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 69,324 hours, 30,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29982125
- Part serial: 3375
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED THAT R1 DOOR SLIDE DEPLOYED WHEN DOOR WAS BEING CLOSED.  R & R FWD GALLEY R1 DOOR SLIDE IAW MM 25-62-00.  SYS CHECKED NORMAL.
